Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes hashimoto s thyroiditis?

I came off depo shot and now its been 2 weeks am just getting a thick brown discharge everyday. I didn t get my period. How long will it take to get my period back. I want to try and conceive because am getting older(38yrs) and I have hashimoto thyroiditis too
Tue, 3 Jan 2017
Report Abuse
Hematologist 's  Response
Hello and welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

You have hashimotos thyroiditis. It is autoimmune thyroiditis. It leads to hypothyroidism. That is responsible for your menstrual irregularities and difficulties in conceiving. You should check your T3, T4 and TSH level as well as anti TPO antibody level. It will give you the exact idea. Then you should take treatment accordingly.

Hope I have answered your question. If you have any doubts then feel free to ask me. I will be happy to answer.

Regards,
Dr Hardik Sanghvi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband and i started the HOMEOPATHIC hcg diet drops and VLCD about two weeks ago...fell off the wagon b/c we were extremely hungry and...